MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,A/R TOWER,2000ML,METAL CLM

Medline Industries, LP MEDLINE; BAG,DRAINAGE,A/R TOWER,2000ML,METAL CLM
Catalog Number DYND15203H
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clip braks off and it leaks all aver his carpet or wherever he is at the time.".
 
Additional Manufacturer Narrative
The customer reported that the drain bags with metal clips had to be changed at least weekly because the clip breaks off and it leaks; the complaint transcript states the issue did not occur during use and no injury or patient/clinician harm occurred.Medline quality did not receive a sample nor photographs of the reported product, reviewed inspection records, performed a post-market retrospective review of the past 24 months, and notified the vendor; the vendor reviewed records, manufacturing process, and retained samples and found no abnormalities or defects in their production.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,A/R TOWER,2000ML,METAL CLM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50931763
Report Number1417592-2026-52950
Device Sequence Number16133724
Product Code KNX
UDI-Device Identifier10080196990160
UDI-Public10080196990160
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15203H
Device Lot Number96925050001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown